brain-icon
Basilar migraines
Sir my self Sanjay. Sir from Aug onwards I started feels giddiness. Initially doctors told it is migraines associated vertigo.firstly I take vertin for 2 months. Then I m under physiology meds like Venlafaxine,clonazipam,pregrablin for 2 months.finally neurologist say it is symptoms of basilar migraines. Symptoms are improved but now I feels withdrawal symptoms of clonazepam like chest pain,sholder pain etc. Sir I need ur opinion how to WITHDRAW the CLONAZEPAM tabs. I had taken 0.50mg per day for 2months continuously. Sir plz help me to get rid of basilar migraines or ease the symptoms. Kindly suggest any remedy, second opinion.
89 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Clonazepam discontinuation symptoms were mostly mild and included mainly: anxiety, shaking/trembling/tremor, nausea/vomiting, insomnia/nightmares, excessive sweating, tachycardia/palpitations, headache, weakness, and muscle aches. Mainly depends on how long you have been taking and how much dose. In your case it is very less dose (0.5mg) and it's short duration. Clonazepam can be successfully discontinued without any major withdrawal symptoms if the dose is reduced gradually. Clonazepam is by reducing the total daily dose by 0.125 mg (1/8 mg) on a weekly basis. So if you were taking 0.5mg of clonazepam per day, it would take you approximately 4 weeks (1month) to fully withdraw to 0 mg. Continue rest of your medicine.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO

This question featured in :

Symptoms of basilar skull fracture
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.